A minimum-problem on areas of inscribed and circumscribed polygons of a circle
Compositio Mathematica, Volume 8 (1951), p. 61-67
@article{CM_1951__8__61_0,
     author = {Acz\'el, John and Fuchs, Ladislas},
     title = {A minimum-problem on areas of inscribed and circumscribed polygons of a circle},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {8},
     year = {1951},
     pages = {61-67},
     zbl = {0035.38401},
     mrnumber = {33549},
     language = {en},
     url = {http://www.numdam.org/item/CM_1951__8__61_0}
}
Aczél, John; Fuchs, Ladislas. A minimum-problem on areas of inscribed and circumscribed polygons of a circle. Compositio Mathematica, Volume 8 (1951) pp. 61-67. http://www.numdam.org/item/CM_1951__8__61_0/